JournalsprimsVol. 21, No. 4pp. 699–717

Non-Uniqueness in the Cauchy Problem for Partial Differential Operators with Multiple Characteristics, II

  • Shizuo Nakane

    Tokyo Polytechnic University, Kanagawa, Japan
Non-Uniqueness in the Cauchy Problem for Partial Differential Operators with Multiple Characteristics, II cover
Download PDF

Cite this article

Shizuo Nakane, Non-Uniqueness in the Cauchy Problem for Partial Differential Operators with Multiple Characteristics, II. Publ. Res. Inst. Math. Sci. 21 (1985), no. 4, pp. 699–717

DOI 10.2977/PRIMS/1195178925